# SDR SWAA2022032210785

- Difficulty date: September 30, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 47,811 hours, 28,275 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: 115A29532
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING TRAILING EDGE CAVITY 10' INBD OF DIFLECTOR RIB ASSY BULB SEAL RETAINER IS CRACKED OUTBD SIDE AT FASTENER HOLE / REMOVED CRACKED R/WING TRAILING EDGE FITTING AND BULB SEAL RETAINER 10' I/B DEFLECTOR RIB. VERIFIED NEW PART. P/N 115A2953-2 (A21612) IAW IPC 57-50-00-25 MATCH DRILLED NEW FITTING IAW 737-700 SRM 51-40-050G-0 AND INSTALLED IAW 737-700 SRM 51-40-02-0G-0
